# SDR DHL96721006

- Difficulty date: October 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Adf
- Condition: Broken Wire
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 1 ADF INOP.  FOUND BROKEN SHIELD ON PIGTAIL CONNECTOR FOR SENSE ANTENNA AT RECEIVER.  REPAIRED AS REQUIRED, OPS CHECK GOOD IAW MM 34-37-0.
